# SDR AALA202503035921

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 16,386 hours, 4,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 12C. MAINTENANCE FOUND CONNECTOR DISCONNECTED, RECONNECTED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-51-00.
